| Catalog Number |
HT2.3 |
| Medical Device Problem Codes |
Separation Failure (2547); Material Deformation (2976)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
| Date of Event |
03/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Per complaint (b)(4) , a hex tool key got stuck to a dental implant during initial placement.The implant was removed and replaced with a wider implant on the same day.No adverse patient consequences were reported.